Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sankofa1

Scarring Alot On Accutane

Recommended Posts

So I have been on Accutane a month...first my chin started peeling soo much....so many layers...and breaking out purging and my chin texture is now extremely scarred looking with ice pick scars and a whole bunch of other looking scars....my cheeks..the pores have enlarged and look scarred as well...I have never scarred before...but never had such bad acne before...im wondering why this is happening..is my skin too thin for the Accutane or could it be im not moisturizing enough..i don't even know

Share this post


Link to post
Share on other sites

The reason you tend to scar while taking Accutane

1) your skin gets very thin and fragile.

2) Accutane slows down the healing process A LOT because of that scarring is more likely to happen.

It's important to keep your skin moist while taking the meds, yes. I don't believe that would have any positive or negative effect on scarring though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×